Alert archive / North Carolina / Wind Advisories in 2022

Wind Advisory 1, NWS Raleigh, NC

January 2, 202231 counties in North Carolina

NWS Raleigh, NC issued this wind advisory at Jan 2, 2022, 8:53 PM EST for 31 counties in North Carolina. It took effect at Jan 3, 2022, 4:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2022, 8:53 PM EST (01:53 UTC)
In effect from
Jan 3, 2022, 4:00 AM EST
Expired
Jan 3, 2022, 3:18 PM EST
In force
11 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

940 
WWUS72 KRAH 030153
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
853 PM EST Sun Jan 2 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031500-
/O.NEW.KRAH.WI.Y.0001.220103T0900Z-220103T2100Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
853 PM EST Sun Jan 2 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

* WHAT...Northerly winds 15 to 25 mph, with gusts up to 45 mph 
  expected.

* WHERE...All of central North Carolina.

* WHEN...From 4 AM to 4 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Heavy, locally flooding rain tonight into
  early Monday morning, combined with these strong winds, may 
  cause some trees to uproot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
378 
WWUS72 KRAH 031453
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
953 AM EST Mon Jan 3 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-032100-
/O.CON.KRAH.WI.Y.0001.000000T0000Z-220103T2100Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
953 AM EST Mon Jan 3 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northerly winds 15 to 25 mph, with gusts up to 45 mph 
  expected.

* WHERE...All of central North Carolina.

* WHEN...Through 4 PM EST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Significant rainfall last night,combined 
  with these strong winds, may cause some trees to uproot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
507 
WWUS72 KRAH 032018
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
318 PM EST Mon Jan 3 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-032130-
/O.CAN.KRAH.WI.Y.0001.000000T0000Z-220103T2100Z/
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
Including the cities of Roxboro, Oxford, Creedmoor, Henderson, 
Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, 
Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington,
Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, 
Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, 
Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, 
Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, 
Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, 
Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, 
Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro,
Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, 
Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, 
Hope Mills, Clinton, and Roseboro
318 PM EST Mon Jan 3 2022

...WIND ADVISORY IS CANCELLED...

Strong gusty winds earlier today have decreased significantly and
the potential for hazardous wind gusts has abated. Accordingly, 
the wind advisory has been cancelled. 

Some lingering gusty winds with gusts up to 20 to 30 MPH are 
still possible through the late afternoon hours across the 
Coastal Plain and Sandhills before becoming light northerly early 
this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Jan 2, 7:03 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 2, 7:03 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
703 PM EST Sun Jan 2 2022

.SYNOPSIS...
An area of low pressure will move from Alabama into North
Carolina overnight and push east on Monday, bringing the
potential for heavy rain, severe weather, and snow overnight
into Monday. The system will exit the region Monday night.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 300 PM Sunday...

While a pre-frontal trough brought widespread rain to the area
this morning, the approaching cold front will stall out east of
the Appalachians this afternoon. A weak wave of low pressure has
developed along the front in southeastern Alabama, and this
surface low will strengthen considerably overnight as an upper
level low approaches from the west. While showers have been
scattered early this afternoon between the trough and front and
will continue to be scattered late this afternoon, rainfall will
begin to increase in coverage and intensity this evening and
especially overnight. A flood watch has been issued for the
entire forecast area due to the threat of flash flooding,
despite the drought conditions present in all locations,
considering how high the rainfall rates will be.

An additional threat will be severe weather. Instability values were
minimal with the trough passage, and no lightning occurred as that
line of showers went through. However, some slightly higher
instability values are expected, primarily south and east of
Raleigh. In addition, wind shear values have been strong throughout
the day, and the wind shear values will remain high as the surface
low approaches. Considering the expected juxtaposition of
instability and shear, the expansion of a slight risk of severe
thunderstorms by the Storm Prediction Center to include our southern
tier counties appears warranted, with a marginal risk of severe
thunderstorms generally extending as far north as US-64. The primary
severe threat will come from damaging wind gusts, although an
isolated tornado cannot be ruled out.

Finally, wind gusts will pick up as the night progresses. While wind
will be less than 10 mph through the evening hours, wind gusts will
increase after midnight, especially across western counties closer
to the track of the surface low. Wind across eastern counties could
gust up to 20-25 mph, while wind gusts could be 30-35 mph in the
Triad. Considering the strength of the wind, and that the wind will
be out of the north across northern counties, there will be a wide
gradient of temperatures at sunrise. Northern counties will fall
into the mid-30s, while Sampson County will remain in the 50s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
As of 348 PM Sunday...

By Monday morning, colder air will have moved into the region, and
the atmosphere will cool off enough to support snow in addition to
rain as the surface low and upper level low reach central North
Carolina and continue to push to the northeast. The hardest question
to answer will be determining where snowfall rates are high enough
to overcome the very warm ground temperatures in the 50s and 60s,
considering temperatures have not fallen below freezing in the last
week. While snow will melt on contact with a warm surface, a strong
enough snowfall rate would be able to overcome the warm surface and
allow for accumulation to begin. There is no good way to quantify
this. The current forecast calls for snow to fall as far south as US-
64 and as far east as I-95, although there will be many locations
that have a mix of rain and snow. The bulk of the accumulating snow
should be located north of I-85 and occur during the morning hours.
Considering the uncertainty of snow accumulation due to the warm
ground, have decided to be conservative with coverage of a Winter
Weather Advisory, and with the afternoon package will only issue an
advisory for Person and Granville Counties, climatologically favored
locations for snowfall. Later shifts will have the opportunity to
decide if they want to expand the advisory area.

There will be other concerns continuing from the overnight hours.
Strong wind gusts will continue through the day across the area,
although the highest wind gusts should be across the Triad during
the morning hours. Wind gusts up to 30 mph will spread east across
the forecast area through the day and diminish as the surface low
exits. In addition, a marginal risk of severe thunderstorms will
continue, primarily along the I-95 corridor, with the cold front as
the entire system moves northeast. Once again, the the primary
hazard will be damaging wind gusts with an isolated tornado
possible. Finally, the flood watch will continue through mid-
morning, by which time the bulk of the heavy rainfall will have
moved east of the region. Winter will be back with a vengeance
by Monday afternoon, with widespread temperatures in the 30s and
only an isolated low 40 degree reading possible across the
southwest.

High pressure will then quickly build in behind the exiting low
and will become centered over central NC by Tuesday morning.
Temperatures will quickly fall as strong CAA continues and
skies clear out. Lows Monday night will range from the upper 20s
across our southern zones to around 20 near the Virginia
border.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 315 PM Sunday...

Cold high pressure over the area Tuesday morning will retreat to the
northeast on Tuesday, but shallow mixing and the deposited cold
airmass will result in highs in the 40s.  Southerly flow and
moderating temps will continue on Wednesday, with periods of cirrus
likely in fest cyclonic flow aloft as shortwaves move through a broad
upper trough encompassing the eastern 2/3 of the country.  A more
amplified shortwave is forecast to reach the southern and central
Appalachians by Thursday, bringing the next chance of precip to the
region.  The ECMWF and GFS are remarkably different in the amount of
moisture the system brings with it, with the ECWMF being much
wetter.  The gFS provides a more atypical solution with precip
breaking out well into the cold air. These models also suggest some
changeover from rain to snow is possible, though uncertainty is high
given no cold air support preceding the system.  For now will just
maintain a small area of rain/snow or snow across the climatological
favored northwest/northern Piedmont for Thursday night/Friday
morning.

Dry weather is expected in the wake of the departing front and upper
level disturbance for Friday and into the weekend as surface high
pressure builds into and moves across the area. This will result in
another shot of cold and dry conditions, with high temps in the 40s
and lows in the upper teens and 20s.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 655 PM Sunday...

24 hour TAF period: A VFR start to the TAFs will quickly deteriorate
to IFR this evening, as a low pressure system with widespread heavy
rain moves into central NC from the south. As the low moves into the
area, winds and wind gusts will increase significantly. Each
terminal will have its own aviation challenges through the 24 hour
period. Winds will be most variable at KFAY, with a brief period of
gusty winds out of the south around daybreak before veering to
southwesterly and possibly decreasing, then to northerly and
increasing once again. KINT, KGSO, KRDU and KRWI should be variable
through midnight or shortly thereafter, but become northeasterly as
sustained winds and gusts rapidly and significantly increase around
daybreak, gradually backing to more northerly through Monday
morning. Aside from the heavy rain, thunder will be possible at KFAY
and to a lesser extend KRDU and KRWI early Monday morning.
Additionally, the 4 northern terminals will likely see at least a
mix of snow Monday morning, with a full transition at KINT and KGSO
for a few hours, before the system moves out of the region late
Monday. VFR conditions are expected by the end of the TAF period for
all terminals. -KC

Looking ahead: VFR conditions should continue until the next system
arrives on Thursday. There will be a chance of rain Thursday and
Thursday night before conditions dry out on Friday, with a brief mix
of rain/snow possible at INT/GSO/RDU. -Green

&&

.CLIMATE...
Raleigh (KRDU)
Date    Record High Max/year  Record High Min/year
01/02   79    1952            56    1966

Greensboro (KGSO)
Date    Record High Max/year  Record High Min/year
01/02   76    1952            58    1966

Fayetteville (KFAY)
Date    Record High Max/year  Record High Min/year
01/02   78    1916            56    1985

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch from midnight EST tonight through Monday morning
for NCZ007>011-021>028-038>043-073>078-083>086-088-089.
Winter Weather Advisory from 4 AM to 4 PM EST Monday for
NCZ007-008.

&&

SYNOPSIS...Green
NEAR TERM...Green
SHORT TERM...Green/np
LONG TERM...Smith/BSD
AVIATION...KC/Green
CLIMATE...Blaes
Hazardous weather outlook, Jan 2, 4:59 PM EST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
459 PM EST Sun Jan 2 2022

NCZ007-008-031200-
Person-Granville-
459 PM EST Sun Jan 2 2022

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH MONDAY
MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ009>011-021>026-031200-
Vance-Warren-Halifax-Forsyth-Guilford-Alamance-Orange-Durham-
Franklin-
459 PM EST Sun Jan 2 2022

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, rain is expected to mix with and change to snow after
sunrise Monday morning. Due to the recent abnormally warm conditions
and warm ground, accumulation should be limited, but it is possible
that up to an inch of wet slushy snow may accumulate on grassy
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ027-028-038>041-031200-
Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
459 PM EST Sun Jan 2 2022

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ078-083>086-088-089-031200-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
459 PM EST Sun Jan 2 2022

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, there is a slight risk for severe thunderstorms
overnight. The primary threat will be damaging winds, although an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ042-043-073>077-031200-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
459 PM EST Sun Jan 2 2022

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, there is a marginal risk for severe thunderstorms
overnight. The primary threat will be damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 3:36 AM ESTSpecial Weather StatementRAHMontgomery, Randolph24 min
Jan 3, 4:19 AM ESTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Durham, Edgecombe, Forsyth and 9 more26 min
Jan 3, 4:52 AM ESTAreal Flood AdvisoryRAHAlamance, Chatham, Durham, Granville, Guilford, Orange and 2 more113 min
Jan 3, 5:11 AM ESTSpecial Weather StatementRAHChatham, Durham, Lee, Orange34 min
Jan 3, 5:44 AM ESTFlash Flood Warning Considerable damage threatRAHChatham, Durham, Franklin, Granville, Lee, Orange and 1 more4 hr
Jan 3, 6:00 AM ESTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more45 min
Jan 3, 6:51 AM ESTSevere Thunderstorm WarningRAHChatham, Cumberland, Durham, Harnett, Johnston, Lee and 2 more39 min
Jan 3, 7:23 AM ESTSevere Thunderstorm WarningRAHChatham, Cumberland, Franklin, Harnett, Johnston, Nash and 4 more52 min
Jan 3, 7:49 AM ESTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson3 hr
Jan 3, 8:14 AM ESTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Nash, Wayne, Wilson46 min
Jan 3, 9:14 AM ESTAreal Flood WarningRAHAlamance, Chatham, Durham, Franklin, Granville, Orange and 2 more6 hr
Jan 3, 10:28 AM ESTRiver Flood WarningRAHAnson, Stanly12 hr
Jan 3, 12:28 PM ESTRiver Flood WarningRAHJohnston29 hr
Jan 3, 12:30 PM ESTRiver Flood WarningRAHJohnston55 hr
Jan 3, 2:24 PM ESTRiver Flood WarningRAHChatham8 hr
Jan 3, 2:57 PM ESTAreal Flood WarningRAHWake6 hr

Nearby

Wind Advisories in North Carolina, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.